# SDR REXA2019120251713

- Difficulty date: November 25, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 23,929 hours, 23,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD OVERWING EMERGENCY EXIT BULB IS INOP
REMOVED AND REPLACED BULB IAW AMM 33-51-21 OPS CHECK GOOD
